journal6 ›› 2014, Vol. 35 ›› Issue (6): 10-13.DOI: 10.3969/j.issn.1007-2985.2014.06.003

• Mathematics • Previous Articles     Next Articles

Positive Solution for Sturm-Liouville Boundary Value Problem with Singularity

 LI  Jun-Jun   

  1. (School of Applied Mathematics,Nanjing University of Finances and Economics,Nanjing 210046,China)
  • Online:2014-11-25 Published:2014-11-27
  • About author:LI Junjun(1990—),female,was born in Nantong City,Jiangsu Province,master;the research area is funtional analysis.

Abstract: By using topological degree and fixed point theorem in cone,we consider the existence of positive solutions of Sturm-Liouville boundary value problem with singularity,and obtain the new existence theorems.It will have a wide range of application.

Key words: singularity, Sturm-Liouville boundany value problem, positive solution

WeChat e-book chaoxing Mobile QQ